# SDR DALA2014062303713

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 23,889 hours, 12,688 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 42-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK, Y1292 BETWEEN FRAMES 42-47.  FOUND OUT LIMITS.  REPLACED SEAT TRACK IAW SRM 51-72-11 AND DWG D533 77500.
